# SDR WTAA950049

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 2730 · Elevator Control System
- Part: Actuators
- Part number: 5299
- Condition: Lack Of Lube
- Location: Lt/Rt Horiz Stab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SFO-PSP - EN ROUTE, DURING TRANSITION FROM FL 250 TO FL 270, ELECTRIC ELEVATOR TRIM REPORTED STUCK IN NOSE UP POSITION.  CREW UNABLE TO ADJUST ELEVATOR TRIM ELECTRICALLY OR MANUALLY.  LEVEL FLIGHT ATTITUDE MAINTAINED BY ADDITIONAL APPLICATION OF FWD PRESSURE ON CONTROL YOKE.  ACFT CONTINUED TO STA.  ELEVATOR TRIM BEGAN TO OPERATE NORMALLY UPON DESCENT AS ACFT PASSED THROUGH 16,00 FEET.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ELEVATOR TRIM SYSTEM.  NO DEFECTS NOTED.  LUBED ELEVTOR TRIM TAB ACTUATORS.  UNABLE TO DUPLICATE DISCREPANCY ON GROUND.  ELEVATOR TRIM SYSTEM OPERATIONAL CHECK NORMAL.  ACFT RETURNED TO SERVICE.  (W)
